Thanks for the suggestions...my nausea is actually improved, I was just trying to give some suggestions to KKpuppy. All of your suggestions are valid, but at least for me probably not the root of my problem. The nausea started before I was taking any vitamins or other meds for that matter and has continued to get better/resolved as I add each new one. It's always possible that some of my meds, vitamins or supplements make the nausea worse, but I don't think think it's the case. I order domperidone from Canada - I tried Reglan and personally couldn't function on it (also tried some anti-nausea meds, like Zofran, which didn't do anything) ...I get extremely drowsy from Reglan....I know of at least one other person with that reaction, but plenty of others who tolerate it fine...I think it's a personal decision as to which is best for you...looking at info online about the lawsuits, there does appear to be some risks, but I'm willing to accept those to improve my day to day functioning. My gallbladder was taken out before my nausea started (it stopped working), so, again, not the answer for me. Depending on the states of various conditions I've cut out dairy (the longest stretch was 3 years), again with little help. I had stopped dairy again a week or two before the gas pains started...there was a direct correlation to the gas starting and stopping the pamine forte (it also stopped as soon as I started taking the pamine forte again), so until i find the root cause, the pamine forte helps me. The few days that I was off pamine forte, I tried a variety of otc antacids, ginger and anything else I could think of, but it wasn't until i took the pamine forte that the gas pains went away. I think the bottom line is that there are lots of possible problems that could cause the same symptoms and lots of potential solutions that should be explored.